My hands and fingers feel as if they are numb and the skin feels like it has been burned or has been rubbed raw.
Can 40 Mg of Atorvastatin daily cause tingling and numbness in fingers and hands?
Question posted by Sophie2017 on 15 Jan 2018
Last updated on 21 February 2018 by suzanne66
Atorvastatin (Lipitor) belongs to the class of drugs called statins which are commonly prescribed to reduce levels of "bad" LDL cholesterol and trigycerides in the blood and have been shown to help reduce the risk of heart attack, stroke, and death in people with type 2 diabetes, coronary heart disease, or other risk factors.
Unfortunately all medicines have side effects but not everyone experiences them. Some side effects get better with time whilst others do not.
Pain in the hands and fingers (or toes and feet) is a frequently reported side effect of atorvastatin.
Atorvastatin may not be right for you.
You should talk with your doctor and discuss your options.
For more information visit:
- Atorvastatin uses and safety info
- Atorvastatin information for Healthcare Professionals (includes dosage details)
- Side effects of Atorvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.